Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 832892, 11 pages
http://dx.doi.org/10.1155/2014/832892
Research Article

Global Asymptotic Stability of Impulsive CNNs with Proportional Delays and Partially Lipschitz Activation Functions

1Department of Mathematics and Information Science, Chang’an University, Xi’an 710064, China
2School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 15 April 2014; Accepted 26 June 2014; Published 23 July 2014

Academic Editor: Ademir F. Pazoto

Copyright © 2014 Xueli Song and Jigen Peng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xueli Song and Jigen Peng, “Global Asymptotic Stability of Impulsive CNNs with Proportional Delays and Partially Lipschitz Activation Functions,” Abstract and Applied Analysis, vol. 2014, Article ID 832892, 11 pages, 2014. https://doi.org/10.1155/2014/832892.